# SDR HALA2021082300121

- Difficulty date: August 23, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 32,161 hours, 5,083 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Condition: Unknown
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 393 DOOR 4R DISARM HANDLE WILL NOT MOVE TO DISARM POSITION. CORRECTIVE ACTION: OPS CHECK MOVEMENT OF 4R ARM/DISARM HANDLE. NO DEFECTS NOTED. FAP AND ECAM INDICATIONS NORMAL. (7274938)
